Share:


An approach for MADM problems with interval-valued intuitionistic fuzzy sets based on nonlinear functions

    Jian Wu Affiliation
    ; Qingwei Cao Affiliation
    ; Hui Li Affiliation

Abstract

This paper investigates an approach for multiple attribute decision making (MADM) problems with interval-valued intuitionistic fuzzy numbers (IVIFNs). To do that, the nonlinear score, accuracy and hesitation functions of IVIFNs are developed based on the normal distribution. The novelty of these nonlinear functions is that they have an additional variance value, which can have more information to rank IVIFNs than Xu and Chen’s score function and Ye’s accuracy function. Based on these nonlinear functions, a ranking method for IVIFNs is proposed. Furthermore, a nonlinearly optimized model is proposed to obtain attribute weights by integrating these nonlinear functions. Then, we develop an approach for interval-valued intuitionistic fuzzy MADM programs in which two cases are considered: the attribute weight information is known and particularly known. In the end, we apply the proposed approach to select green supplier.


First published online: 14 Sep 2015

Keyword : multi-attribute decision-making, interval-valued intuitionistic fuzzy set, score function, accuracy function, hesitation function, normal distribution

How to Cite
Wu, J., Cao, Q., & Li, H. (2016). An approach for MADM problems with interval-valued intuitionistic fuzzy sets based on nonlinear functions. Technological and Economic Development of Economy, 22(3), 336-356. https://doi.org/10.3846/20294913.2014.989931
Published in Issue
May 12, 2016
Abstract Views
86
PDF Downloads
52
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.